Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 43, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2026, 11:29 PM CST for Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2026, 11:29 PM CST (05:29 UTC)
- Expired
- Mar 7, 2026, 12:15 AM CST
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:30 AM CST | Tornado Watch | SPC | 243 days |
| Mar 6, 9:53 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 469 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:26 PM CST, 3 minutes earlier. Its key messages:
- Updated at 1126 PM CST Fri Mar 6 2026
- Tornado Watch in effect for far eastern Oklahoma, southeast Oklahoma and all of northwest Arkansas until 4 AM.
- A cold front will bring additional chances of severe weather, with large hail and damaging winds as the primary hazards, overnight tonight into Saturday morning.
- Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
- Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 11:26 PM CST, 3 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1126 PM CST Fri Mar 6 2026 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... Updated at 1126 PM CST Fri Mar 6 2026 - Tornado Watch in effect for far eastern Oklahoma, southeast Oklahoma and all of northwest Arkansas until 4 AM. - A cold front will bring additional chances of severe weather, with large hail and damaging winds as the primary hazards, overnight tonight into Saturday morning. - Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat. - Dry for Sunday, but additional storm chances return early to middle of next week. && .SHORT TERM... (Through Saturday Night) Issued at 1126 PM CST Fri Mar 6 2026 As of 11 PM Friday, a complex mode of strong and severe thunderstorms remains ongoing and continues to push across northeast OK late this evening. These storms earlier produced multiple tornadoes, including in the Tulsa metro. They have since moved into far eastern OK, with some additional development currently occurring in southeast OK, just south of I-40. VAD wind profile from KINX indicates a stout 45-55 kt low-level jet in place. The low- level jet, in combination with dewpoints in the 60s and 0-3km SRH values around 400 m2/s2, will maintain the potential for large hail, damaging wind gusts, and possibly a couple of tornadoes beyond midnight tonight for far eastern OK, southeast OK, and northwest AR. A Tornado Watch now includes all of northwest AR and west- central AR, in addition to far eastern OK and southeast OK, until 4 AM Saturday morning. Focus will eventually shift from the ongoing aforementioned warm sector storms to strong to severe thunderstorms riding along an approaching cold front that is currently just north of the OK/KS border. Hi-res models have been persistent in showing a squall line of strong and severe storms quickly developing as the front moves into northeast OK. In fact, radar is already beginning to show this development. Damaging wind gusts around 60-70 mph will be the primary hazards with storms along the front, but the potential for large hail and QLCS tornadoes will also exist along and just ahead of the frontal boundary. The severe threat is expected to dwindle fairly quickly behind the front as a much more stable airmass follows. With that said, want to re-emphasize that the severe threat will remain intact until the front passes. Timing of the front is a little fluid, but current thinking is that the position of the front will be through the Tulsa metro around or by 3 AM and from Carroll County, AR to Pushmataha County, OK by daybreak Saturday morning. The front should push through the entire CWA by 8 or 9 am, with light to moderate rain and elevated thunderstorms from overrunning lingering across southeast OK and western AR through much of the daytime before chances completely shut off. Cloud cover will begin to clear from northwest-to-southeast Saturday evening. As far as temperatures go, temperatures will fall into the 40s and 50s north of the cold front by daybreak Saturday, with low-mid 60s south and east of the front. Temperatures should warm up some in the afternoon, but with brisk northerly winds (especially in the morning) and mostly cloudy skies through much of the daytime, temperatures will likely struggle to get out of the 40s and 50s for much of the area behind the front. Did lower temperatures down about 5 degrees from what NBM guidance was producing, and even these temperatures may be slightly too warm in spots. Winds are forecast to slowly decrease through the afternoon and into the evening as surface high pressure moves into the area. The clearing skies and light winds will cause temperatures to fall close to seasonal average Saturday night into Sunday morning, with lows generally in the mid-upper 30s north of I-40 to low-mid 40s south of I-40. Mejia && .LONG TERM... (Sunday through Friday) Issued at 1126 PM CST Fri Mar 6 2026 Southerly winds will return by Sunday afternoon as surface high pressure scoots east of the area. The southerly winds will promote a warming trend through Tuesday. Aloft, a mid-level trough will split off from the main jet stream and close off over Baja CA by Saturday evening/Sunday morning and will result in quasi-zonal flow over the area. A weak perturbation, originating from southwest TX, in the flow will drift over the forecast area and will cause isolated to scattered showers and thunderstorms to form, mainly impacted portions of southeast OK and west-central AR late Sunday night into Monday morning. There could be enough moisture and instability recovery for a few strong to severe elevated thunderstorms, especially for far southeast OK Monday morning, where the most moisture and instability will be. By the afternoon, instability will rapidly increase above 2000 J/kg in this particular area. This could be problematic if convection is able to hang around or redevelop along existing boundaries in the afternoon. Will need to keep monitoring trends. The closed-off Baja CA low will move onshore over northwest Mexico Monday night into Tuesday morning. Medium-range models show showers and thunderstorms developing well ahead of the approaching upper-level low on Tuesday morning and into the afternoon. Instability, moisture, and lifting will all be in place for additional strong to severe thunderstorm development by Tuesday afternoon as the upper-level low moves over the High Plains. Heavy and excessive rainfall is also expected to occur with this same storm system Tuesday night and into Wednesday morning. This setup will also continue to be monitored over the next few days. Another cold front will push through the area Wednesday morning/afternoon and the upper-level trough axis will follow push across the area by Wednesday evening. Much drier air will filter in behind the trough axis and rain chances will fall off by or before mid-evening Wednesday. Dry weather will prevail through the remaining of the forecast period. Temperatures will cool off nicely behind the front on Wednesday and temperatures will fall closer to seasonal average, but still above average, Wednesday and Thursday, with a warm up by next Friday. Mejia && .AVIATION... (06Z TAFS) Issued at 1126 PM CST Fri Mar 6 2026 Showers and thunderstorms continue to spread across eastern Oklahoma and into northwest Arkansas through the overnight periods. Additional thunderstorm development is likely along the cold front as it moves from northwest to southeast and through the area by mid morning tomorrow. CIGs remain mostly VFR, but at least MVFR conditions will be possible within heavier thunderstorms as well as behind the cold front across NE OK and NW AR. MVFR cigs could hang on through much of the morning hours tomorrow across NW AR sites before clouds begin to scatter out during the afternoon. Winds will switch from southerly to northwesterly behind the front and become gusty overnight tonight into early afternoon. Winds should then calm through the afternoon before becoming light and variable toward the end of the period. Bowlan && .PRELIMINARY POINT TEMPS/POPS... TUL 46 56 38 72 / 80 10 0 0 FSM 58 64 43 74 / 90 80 20 0 MLC 50 58 41 73 / 90 50 20 0 BVO 41 56 33 72 / 80 0 0 0 FYV 50 60 36 73 / 100 60 10 0 BYV 55 62 38 70 / 100 70 10 0 MKO 48 56 38 71 / 80 30 10 0 MIO 45 54 35 68 / 100 10 0 0 F10 46 56 38 71 / 80 30 10 0 HHW 57 67 46 71 / 90 90 40 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 121 PM CST Fri Mar 6 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 121 PM CST Fri Mar 6 2026 ...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are expected to quickly increase in coverage and intensity during the afternoon and evening hours. There is a conditional threat for severe weather this afternoon and tonight, with ongoing uncertainties relating to widespread cloud cover and somewhat cooler air left behind from earlier storms. But assuming storms are able to get going, large hail (2+ inches), damaging winds (70+ mph), and tornadoes may all occur. Areas of heavy rain are likely. Storms will initially focus across southeast OK, spreading north and east with time. Storm activity will diminish overnight behind a cold front. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... A few storms will persist into Saturday morning before completely winding down. Sunday appears to be quiet, but another weather system will bring storms back to the area Monday-Wednesday. Once again, there will be the potential for severe weather and heavy rain for much of the area. Temperatures will remain above normal for the entire week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Mar 6, 10:30 PM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1030 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Tornado 3 NNE Beggs 35.78N 96.05W
03/06/2026 Okmulgee OK Emergency Mngr
*** 2 FATAL, 2 INJ ***
An apparent tornado (TDS in the area at the
time) resulted in two fatalities and two
injuries when it hit a home north-northeast
of Beggs.
&&
EJCSpecial weather statement, Mar 6, 10:40 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1040 PM CST Fri Mar 6 2026
OKZ068-069-070515-
Adair OK-Cherokee OK-
1040 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ADAIR AND
NORTHEASTERN CHEROKEE COUNTIES THROUGH 1115 PM CST...
At 1040 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Tahlequah, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Eldon...
Proctor... Scraper...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3576 9504 3583 9515 3614 9488 3599 9465
TIME...MOT...LOC 0440Z 222DEG 39KT 3584 9505
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 10:46 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1046 PM CST Fri Mar 6 2026
OKZ066-071-073-070515-
Pittsburg OK-Okmulgee OK-McIntosh OK-
1046 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORMS WILL IMPACT WESTERN
MCINTOSH...NORTHWESTERN PITTSBURG AND SOUTH CENTRAL OKMULGEE
COUNTIES THROUGH 1115 PM CST...
At 1046 PM CST, Doppler radar indicated a strong cluster of
thunderstorms 4 miles south of Hanna, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hoffman... Stidham...
Indianola... Raiford...
Scipio... Vivian...
Hanna... Eufaula...
Vernon... Pierce...
This includes Interstate 40 in Oklahoma between mile markers 243 and
251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
&&
LAT...LON 3506 9607 3509 9606 3512 9603 3512 9601
3515 9601 3515 9598 3531 9598 3550 9586
3534 9551 3495 9596 3503 9609 3505 9609
TIME...MOT...LOC 0446Z 216DEG 32KT 3514 9591
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 10:53 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1053 PM CST Fri Mar 6 2026
OKZ062-063-067-068-070-070530-
Muskogee OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
1053 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DELAWARE...
SOUTHEASTERN MAYES...SOUTHEASTERN WAGONER...NORTHWESTERN CHEROKEE AND
NORTH CENTRAL MUSKOGEE COUNTIES THROUGH 1130 PM CST...
At 1053 PM CST, Doppler radar indicated a strong thunderstorm over
Okay, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hulbert... Peggs...
Rose... Locust Grove...
Fort Gibson... Muskogee...
Okay... Lost City...
Sequoyah State Park... Murphy...
Wagoner... Summit...
Tullahassee... Salina...
Sportsmen Acres Community...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3564 9536 3571 9549 3631 9522 3618 9489
TIME...MOT...LOC 0453Z 219DEG 39KT 3585 9529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 6, 11:10 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1110 PM CST Fri Mar 6 2026
ARZ001-OKZ063-068-069-070545-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
1110 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BENTON...
SOUTHEASTERN DELAWARE...NORTHWESTERN ADAIR AND NORTHEASTERN CHEROKEE
COUNTIES THROUGH 1145 PM CST...
At 1110 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Scraper, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Gentry... Colcord...
Springtown... Scraper...
Kansas... Cherokee City...
West Siloam Springs... Natural Falls State Park...
Twin Oaks... Siloam Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for northwestern
Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3604 9478 3610 9489 3637 9468 3626 9442
TIME...MOT...LOC 0510Z 220DEG 36KT 3611 9480
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 6, 11:22 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1122 PM CST Fri Mar 6 2026
OKZ070-074-070600-
Haskell OK-Muskogee OK-
1122 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HASKELL AND SOUTHEASTERN
MUSKOGEE COUNTIES THROUGH MIDNIGHT CST...
At 1122 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Kinta, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Whitefield... Stigler...
Briartown... Porum...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for southeastern
and east central Oklahoma.
&&
LAT...LON 3512 9528 3518 9538 3546 9518 3534 9497
TIME...MOT...LOC 0522Z 223DEG 34KT 3518 9529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:01 PM CST | Special Weather Statement | TSA | Washington | 29 min |
| Mar 6, 6:03 PM CST | Tornado Warning | TSA | Osage, Tulsa | 57 min |
| Mar 6, 6:07 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 53 min |
| Mar 6, 6:08 PM CST | Special Weather Statement | TSA | Creek | 37 min |
| Mar 6, 6:18 PM CST | Tornado Warning | TSA | Creek, Okfuskee | 42 min |
| Mar 6, 6:26 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Mar 6, 6:34 PM CST | Tornado Warning | TSA | Osage, Rogers, Tulsa, Washington | 43 min |
| Mar 6, 6:37 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 16 min |
| Mar 6, 6:53 PM CST | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 38 min |
| Mar 6, 7:07 PM CST | Tornado Warning | TSA | Craig, Mayes, Rogers | 38 min |
| Mar 6, 7:22 PM CST | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 53 min |
| Mar 6, 7:42 PM CST | Special Weather Statement | TSA | Okmulgee | 18 min |
| Mar 6, 7:42 PM CST | Severe Thunderstorm Warning | TSA | Craig | 37 min |
| Mar 6, 7:55 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 50 min |
| Mar 6, 8:00 PM CST | Special Weather Statement | TSA | Okmulgee | 30 min |
| Mar 6, 8:13 PM CST | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 6, 8:21 PM CST | Areal Flood Advisory | TSA | Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 6, 8:31 PM CST | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| Mar 6, 8:40 PM CST | Tornado Warning | TSA | Mayes | 50 min |
| Mar 6, 8:43 PM CST | Special Weather Statement | TSA | Craig | 32 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | TSA | Rogers | 27 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 39 min |
| Mar 6, 8:54 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 51 min |
| Mar 6, 8:58 PM CST | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Mar 6, 9:02 PM CST | Flash Flood Warning | TSA | Tulsa | 2 hr |
| Mar 6, 9:07 PM CST | Areal Flood Advisory | TSA | Craig, Mayes, Rogers | 3 hr |
| Mar 6, 9:11 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Mar 6, 9:15 PM CST | Tornado Warning | TSA | Delaware, Mayes | 60 min |
| Mar 6, 9:19 PM CST | Special Weather Statement | TSA | Ottawa | 41 min |
| Mar 6, 9:22 PM CST | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 6, 9:28 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 47 min |
| Mar 6, 9:34 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 41 min |
| Mar 6, 9:36 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 54 min |
| Mar 6, 9:44 PM CST | Special Weather Statement | TSA | Muskogee | 31 min |
| Mar 6, 10:08 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Mar 6, 10:09 PM CST | Special Weather Statement | TSA | Muskogee | 36 min |
| Mar 6, 10:16 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa | 44 min |
| Mar 6, 10:18 PM CST | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Mar 6, 10:30 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Mar 6, 10:40 PM CST | Special Weather Statement | TSA | Cherokee | 35 min |
| Mar 6, 10:46 PM CST | Special Weather Statement | TSA | McIntosh | 29 min |
| Mar 6, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 42 min |
| Mar 6, 10:53 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Mar 6, 10:57 PM CST | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 18 min |
| Mar 6, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 36 min |
| Mar 6, 11:10 PM CST | Special Weather Statement | TSA | Delaware | 35 min |
| Mar 6, 11:18 PM CST | Tornado Warning | TSA | Delaware | 16 min |
| Mar 6, 11:22 PM CST | Special Weather Statement | TSA | Haskell | 38 min |
| Mar 6, 11:32 PM CST | Special Weather Statement | TSA | McIntosh | 28 min |
| Mar 6, 11:38 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 52 min |
| Mar 7, 12:06 AM CST | Special Weather Statement | TSA | Nowata | 24 min |
| Mar 7, 12:16 AM CST | Special Weather Statement | TSA | Cherokee | 29 min |
| Mar 7, 12:35 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 26 min |
| Mar 7, 12:39 AM CST | Special Weather Statement | TSA | Nowata, Tulsa, Washington | 36 min |
| Mar 7, 1:20 AM CST | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 55 min |
| Mar 7, 2:15 AM CST | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Wagoner | 60 min |
| Mar 7, 3:13 AM CST | Special Weather Statement | TSA | McIntosh | 32 min |
| Mar 7, 4:14 AM CST | Special Weather Statement | TSA | Adair | 31 min |
| Mar 7, 5:06 AM CST | Special Weather Statement | TSA | LeFlore | 24 min |
| Mar 7, 12:28 AM CST | Areal Flood Advisory | TSA | Benton | 3 hr |
| Mar 7, 12:28 AM CST | Severe Thunderstorm Warning | TSA | Benton | 32 min |
| Mar 7, 1:00 AM CST | Special Weather Statement | TSA | Washington | 30 min |
| Mar 7, 1:36 AM CST | Areal Flood Advisory | TSA | Crawford, Madison, Washington | 3 hr |
| Mar 7, 2:11 AM CST | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
| Mar 7, 4:51 AM CST | Special Weather Statement | TSA | Crawford | 24 min |
| Mar 7, 4:55 AM CST | Special Weather Statement | TSA | Carroll, Madison | 35 min |
| Mar 7, 5:12 AM CST | Special Weather Statement | TSA | Franklin, Sebastian | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.